# SDR SWAA2012060804747

- Difficulty date: March 28, 2010
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,671 hours, 39,772 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER PANEL CRACKED AT BS 600.  REPAIRED KEEL BEAM PER SRM.
